Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Isotopies of homeomorphisms of Riemann surfaces and a theorem about Artin's braid group


Authors: Joan S. Birman and Hugh M. Hilden
Journal: Bull. Amer. Math. Soc. 78 (1972), 1002-1004
MSC (1970): Primary 57A05, 58D99, 20F05, 30A60; Secondary 30A48, 57A10
MathSciNet review: 0307217
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A05, 58D99, 20F05, 30A60, 30A48, 57A10

Retrieve articles in all journals with MSC (1970): 57A05, 58D99, 20F05, 30A60, 30A48, 57A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13082-9
PII: S 0002-9904(1972)13082-9